Alert archive / Illinois / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 122, NWS St. Louis, MO

April 22, 20117 counties in Illinois; Lincoln County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Apr 22, 2011, 9:59 AM CDT for 7 counties in Illinois; Lincoln County, Missouri. It was in force for 46 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 22, 2011, 9:59 AM CDT (14:59 UTC)
Expired
Apr 22, 2011, 10:45 AM CDT
In force
46 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Calhoun County, IL, Greene County, IL, Jersey County, IL, Macoupin County, IL, Madison County, IL, Montgomery County, IL, Pike County, IL, Lincoln County, MO

The radar

The St Louis radar (KLSX), 54 km from the middle of the area, began a volume at 15:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 22, 10:04 AM CDTHAIL 0.52 W Roodhouse, ILSPOTTER ALSO NOTICED ROTATION IN CLOUDS.
Apr 22, 10:08 AM CDTHAIL 0.25Hardin, IL
Apr 22, 10:31 AM CDTHAIL 0.25Jerseyville, IL
Apr 22, 10:43 AM CDTHAIL 0.5Medora, IL
Apr 22, 10:48 AM CDTHAIL 0.25Brighton, IL
Apr 22, 10:55 AM CDTHAIL 0.25Girard, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 3.0 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2011-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2011-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 585 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
845 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
585 m²/s²
0-3 km storm-relative helicity
683 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

077 
WUUS53 KLSX 221459
SVRLSX
ILC013-061-083-117-119-135-149-MOC113-221545-
/O.NEW.KLSX.SV.W.0122.110422T1459Z-110422T1545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
959 AM CDT FRI APR 22 2011

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CALHOUN COUNTY IN SOUTHWEST ILLINOIS...
  GREENE COUNTY IN SOUTHWEST ILLINOIS...
  JERSEY COUNTY IN SOUTHWEST ILLINOIS...
  MACOUPIN COUNTY IN SOUTHWEST ILLINOIS...
  NORTHWESTERN MADISON COUNTY IN SOUTHWEST ILLINOIS...
  NORTHWESTERN MONTGOMERY COUNTY IN SOUTH CENTRAL ILLINOIS...
  SOUTHEASTERN PIKE COUNTY IN WEST CENTRAL ILLINOIS...
  NORTHEASTERN LINCOLN COUNTY IN EAST CENTRAL MISSOURI...

* UNTIL 1045 AM CDT

* AT 956 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PING PONG BALL
  SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
  WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES WEST OF WHITE HALL
  TO 5 MILES NORTHWEST OF WINFIELD...AND MOVING EAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WHITE HALL...JERSEYVILLE...GODFREY...CARLINVILLE...GILLESPIE...
  VIRDEN...WINFIELD...HARDIN...ROODHOUSE...CARROLLTON...OLD KANE...
  ATHENSVILLE...GREENFIELD...GRAFTON...ELSAH...KEMPER...PALMYRA...
  BRIGHTON...SHIPMAN AND DORSEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3891 8984 3895 9039 3897 9043 3896 9047
      3899 9086 3922 9075 3923 9073 3925 9074
      3953 9061 3953 8962
TIME...MOT...LOC 1459Z 280DEG 41KT 3947 9049 3906 9074
WIND...HAIL 60MPH 1.50IN

$$

GKS
2 follow-up statements
749 
WWUS53 KLSX 221533
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1033 AM CDT FRI APR 22 2011

ILC149-MOC113-221542-
/O.CAN.KLSX.SV.W.0122.000000T0000Z-110422T1545Z/
PIKE IL-LINCOLN MO-
1033 AM CDT FRI APR 22 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PIKE COUNTY IN
WEST CENTRAL ILLINOIS...AND NORTHEASTERN LINCOLN COUNTY IN EAST
CENTRAL MISSOURI IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED EAST OF THE 
WARNED AREA.

LAT...LON 3891 8984 3898 9069 3900 9069 3952 9045
      3953 8962
TIME...MOT...LOC 1532Z 280DEG 41KT 3949 9004 3897 9037

$$

ILC013-061-083-117-119-135-221545-
/O.CON.KLSX.SV.W.0122.000000T0000Z-110422T1545Z/
MONTGOMERY IL-MADISON IL-JERSEY IL-CALHOUN IL-GREENE IL-MACOUPIN IL-
1033 AM CDT FRI APR 22 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MACOUPIN...
GREENE...CALHOUN...JERSEY...NORTHWESTERN MADISON AND NORTHWESTERN
MONTGOMERY COUNTIES UNTIL 1045 AM CDT...

AT 1030 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF PALMYRA TO
GRAFTON...MOVING EAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
  GODFREY...CARLINVILLE...VIRDEN...GILLESPIE...KEMPER...PALMYRA...
  BRIGHTON...SHIPMAN...GIRARD...DORSEY...BUNKER HILL...
  FARMERSVILLE...PRAIRIETOWN...WILSONVILLE...BENLD...WORDEN...
  DELHI...MODESTO...HETTICK AND FIDELITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3891 8984 3898 9069 3900 9069 3952 9045
      3953 8962
TIME...MOT...LOC 1532Z 280DEG 41KT 3949 9004 3897 9037
WIND...HAIL 60MPH 1.00IN

$$

GKS
614 
WWUS53 KLSX 221544
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1044 AM CDT FRI APR 22 2011

ILC013-061-083-117-119-135-221554-
/O.EXP.KLSX.SV.W.0122.000000T0000Z-110422T1545Z/
MONTGOMERY IL-MADISON IL-JERSEY IL-CALHOUN IL-GREENE IL-MACOUPIN IL-
1044 AM CDT FRI APR 22 2011

...THE SEVERE THUNDERSTORM WARNING FOR MACOUPIN...GREENE...CALHOUN...
JERSEY...NORTHWESTERN MADISON AND NORTHWESTERN MONTGOMERY COUNTIES
WILL EXPIRE AT 1045 AM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND MOVED
OUT OF THE WARNED AREA.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.

LAT...LON 3891 8984 3898 9069 3900 9069 3952 9045
      3953 8962
TIME...MOT...LOC 1544Z 280DEG 41KT 3947 8986 3895 9020

$$

CVKING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 6:56 AM CDT, 3 hours 3 minutes earlier.

Area forecast discussion, Apr 22, 6:56 AM CDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
656 AM CDT FRI APR 22 2011

.DISCUSSION...
/211 AM CDT FRI APR 22 2011/

IT'S ABOUT TO GET BUSY AGAIN.

ELEVATED CONVECTION CONTINUES TO INITIATE ON THE NOSE OF A STOUT LOW
LEVEL JET TO OUR SOUTHWEST. THIS ACTIVITY WILL CONTINUE TO BLOSSOM
AS BAND OF INTENSE MOISTURE CONVERGENCE TRANSLATES ACROSS THE CWA.
INSTABILITY CONTINUES TO INCREASE ACROSS THE AREA...AND A FEW CELLS
HAVE ALREADY SPIKED SOME LITTLE HAIL CORES. STORMS SHOULD CONTINUE
TO INTENSIFY INTO THE PREDAWN HOURS...WITH LARGE HAIL BECOMING MORE
LIKELY. LATEST HRRR HINTS THAT THIS ELEVATED CONVECTION MAY TRY TO
ORGANIZE INTO A LINEAR COMPLEX OF STORMS ACROSS EAST CENTRAL
MISSOURI...PERHAPS BECOMING SURFACED BASED LATER THIS MORNING AND
INTO THE AFTERNOON AS THE WARM FRONT JUMPS NORTH.

THEN THE QUESTION IS IF THE ATMOSPHERE CAN RECOVER BEFORE THE COLD
FRONT ARRIVES. LATEST MESOSCALE MODEL RUNS FROM 00Z DEPICT ENOUGH
INSTABILITY DEVELOPS FOR ANOTHER ROUND OF SEVERE CONVECTION THIS
AFTERNOON AND EVENING. THIS IS ALSO SUPPORTED BY A POOL OF STEEP MID
LEVEL LAPSE RATES TO OUR WEST THAT WILL OVERSPREAD THE WARM SECTOR.
WILL LIKELY SEE A MIX OF STORM MODES AND THE FULL SPECTRUM OF SEVERE
WEATHER.

WILL CONTINUE FLASH FLOOD WATCH FOR LOCALLY HEAVY RAINFALL...BUT
HAVE DOUBTS IF WE NEED IT TO EXTEND PAST 06Z TONIGHT. LATEST
GUIDANCE PUSHES THE COLD FRONT FURTHER SOUTH BEFORE STALLING IT
OUT...AND THIS WOULD RESULT IN THE CONVECTION AND HEAVIEST RAINFALL
REMAINING SOUTH OF THE CWA. HAVE STARTED TO TRIM POPS BACK FOR
SATURDAY...BUT DIDN'T WANT TO HACK THEM TO MUCH IF THE LATEST
GUIDANCE IS TOO FAR SOUTH. IF THE SOUTHERN TREND CONTINUES...THE
WATCH MAY BE ABLE TO BE CANCELLED EARLY.

STILL LOOKS WET FOR EASTER SUNDAY AS THE FRONT BEGINS TO MOVE BACK
NORTH WITH SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS HEADING INTO
NEXT WEEK. MADE NO CHANGES PAST SUNDAY NIGHT.

CVKING

&&

.AVIATION...
/643 AM CDT FRI APR 22 2011/

EARLY MORNING THUNDERSTORMS WERE JUST EXITING THE TAF SITES AT
ISSUANCE HOWEVER A DEVELOPING MCS NEAR KANSAS CITY IS EXPECTED TO
BRING THUNDERSTORMS TO THE TAF SITES WITHIN THE NEXT FEW HOURS.
AFTER A LULL IN PRECIP ACTIVITY...YET ANOTHER ROUND OF
THUNDERSTORMS IS EXPECTED THIS AFTERNOON AND THIS EVENING. WINDS
WILL TURN SLY AS A SFC WMFNT LIFTS NWD THEN TURN WLY AS A COLD
FRONT SWEEPS ACROSS THE REGION.

SPECIFICS FOR KSTL...EARLY MORNING THUNDERSTORMS WERE JUST EXITING
KSTL AT TAF ISSUANCE. A DEVELOPING MCS NEAR KANSAS CITY WILL BRING
THUNDERSTORMS TO KSTL BETWEEN 15 AND 18Z. ADDITIONAL THUNDERSTORM
DEVELOPMENT IS EXPECTED LATER THIS AFTERNOON AND THIS EVENING.
WINDS WILL TURN SLY AS A WARM FRONT LIFTS NWD THEN TURN WLY AS A
COLD FRONT MOVES THROUGH MISSOURI AND ILLINOIS.

KANOFSKY

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR CRAWFORD MO-
     FRANKLIN MO-GASCONADE MO-IRON MO-JEFFERSON MO-MADISON MO-
     OSAGE MO-REYNOLDS MO-ST. CHARLES MO-ST. FRANCOIS MO-ST.
     LOUIS CITY MO-ST. LOUIS MO-STE. GENEVIEVE MO-WARREN MO-
     WASHINGTON MO.

IL...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR BOND IL-CLINTON
     IL-FAYETTE IL-MADISON IL-MARION IL-MONROE IL-RANDOLPH IL-
     ST. CLAIR IL-WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, Apr 22, 2:47 AM CDT, 7 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
247 AM CDT FRI APR 22 2011

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-231200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
247 AM CDT FRI APR 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS...SOME WITH LARGE HAIL AND LOCALLY HEAVY
RAINFALL...ARE EXPECTED THIS MORNING.

ANOTHER ROUND OF SEVERE THUNDERSTORMS IS EXPECTED TO DEVELOP THIS
AFTERNOON AND EVENING. LARGE HAIL...DAMAGING WINDS...AND TORNADOES
WILL BE POSSIBLE. LOCALLY HEAVY RAINFALL FROM THESE THUNDERSTORMS
COULD LEAD TO FLASH FLOODING OF LOW LYING AREAS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS...WITH LOCALLY HEAVY RAINFALL...ARE POSSIBLE
SATURDAY AND SATURDAY NIGHT ACROSS SOUTHEAST MISSOURI AND EXTREME
SOUTHWEST ILLINOIS.

THUNDERSTORMS...WITH LOCALLY HEAVY RAINFALL...ARE LIKELY SUNDAY
THROUGH MONDAY NIGHT. FLASH FLOODING...AS WELL AS RIVER AND
STREAM FLOODING WILL BE A SIGNIFICANT THREAT THROUGH THIS PERIOD.

THERE IS A CHANCE OF THUNDERSTORMS TUESDAY AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO RELAY ALL SEVERE WEATHER REPORTS AND
RAINFALL AMOUNTS OVER AN INCH TO THE NATIONAL WEATHER SERVICE IN
ST. LOUIS.

CVKING

In the hours before

Local storm report, Apr 22, 9:30 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
930 AM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0929 AM     HAIL             JEFFERSON CITY          38.57N  92.19W
04/22/2011  E0.75 INCH       COLE               MO   TRAINED SPOTTER

            EAST SIDE OF JEFFERSON CITY. LASTED 3 TO 4 MINUTES.

&&

JP
Local storm report, Apr 22, 9:31 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
931 AM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 AM     HAIL             NEW BLOOMFIELD          38.72N  92.09W
04/22/2011  M1.00 INCH       CALLAWAY           MO   TRAINED SPOTTER

            HAIL LASTED 2 MINUTES...RANGED FROM NICKEL SIZE TO
            QUARTER SIZE

&&

JP
Local storm report, Apr 22, 9:33 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
933 AM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 AM     HAIL             JEFFERSON CITY          38.57N  92.19W
04/22/2011  M1.00 INCH       COLE               MO   TRAINED SPOTTER

            EAST SIDE OF JEFFERSON CITY. LASTED 3 TO 4 MINUTES.

&&

CORRECTED EVENT TIME...EVENT

FUCHS
Local storm report, Apr 22, 9:37 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
937 AM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0929 AM     HAIL             PITTSFIELD              39.61N  90.81W
04/22/2011  M0.25 INCH       PIKE               IL   TRAINED SPOTTER

            REPORTED A WIND GUST UP TO 40 MPH.

&&

DYE
Local storm report, Apr 22, 9:44 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
944 AM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0943 AM     HAIL             12 S FULTON             38.68N  91.95W
04/22/2011  E0.25 INCH       CALLAWAY           MO   TRAINED SPOTTER

&&

DYE
Local storm report, Apr 22, 9:58 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
958 AM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0957 AM     HEAVY RAIN       7 SE BLAND              38.23N  91.54W
04/22/2011  M1.10 INCH       GASCONADE          MO   TRAINED SPOTTER

            RAINFALL SINCE 6PM THURSDAY NIGHT

&&

JP

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 7:12 AM CDTAreal Flood AdvisoryLSXRandolph3 hr
Apr 22, 7:17 AM CDTAreal Flood AdvisoryLSXMonroe3 hr
Apr 22, 7:28 AM CDTFlash Flood WarningLSXMonroe, Randolph, Saint Clair, Washington6 hr
Apr 22, 8:51 AM CDTSevere Thunderstorm WarningLSXAdams, Brown, Pike39 min
Apr 22, 9:16 AM CDTSevere Thunderstorm WarningLSXCalhoun, Greene, Jersey, Pike44 min
Apr 22, 9:36 AM CDTFlash Flood WarningLSXAdams, Brown, Pike3 hr
Apr 22, 10:17 AM CDTSevere Thunderstorm WarningLSXCalhoun43 min
Apr 22, 10:56 AM CDTSevere Thunderstorm WarningLSXBond, Clinton, Fayette, Macoupin, Madison, Montgomery and 1 more49 min
Apr 22, 11:00 AM CDTSevere Thunderstorm WarningLSXMonroe, Saint Clair45 min
Apr 22, 11:41 AM CDTAreal Flood AdvisoryLSXBond, Fayette, Macoupin, Madison, Montgomery3 hr
Apr 22, 11:44 AM CDTSevere Thunderstorm WarningLSXClinton, Madison, Monroe, Saint Clair, Washington46 min
Apr 22, 12:21 PM CDTSevere Thunderstorm WarningLSXBond, Fayette39 min
Apr 22, 1:33 PM CDTRiver Flood WarningLSXBrown22 hr
Apr 22, 6:55 PM CDTTornado WarningLSXCalhoun50 min
Apr 22, 6:58 PM CDTSevere Thunderstorm WarningLSXJersey, Macoupin, Madison47 min
Apr 21, 9:24 PM CDTRiver Flood WarningLSXGasconade, Montgomery11 days
Apr 21, 10:14 PM CDTRiver Flood WarningLSXReynolds9 days
Apr 22, 8:47 AM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Cole, Moniteau, Osage43 min
Apr 22, 9:28 AM CDTSevere Thunderstorm WarningLSXCallaway, Lincoln, Montgomery, Pike, Warren47 min
Apr 22, 9:32 AM CDTSevere Thunderstorm WarningLSXCallaway, Cole, Franklin, Gasconade, Lincoln, Montgomery and 2 more43 min
Apr 22, 12:34 PM CDTRiver Flood WarningLSXSaint Charles26 hr
Apr 22, 2:39 PM CDTRiver Flood WarningLSXMarion37 hr
Apr 22, 4:32 PM CDTSevere Thunderstorm WarningLSXCole, Moniteau43 min
Apr 22, 4:40 PM CDTTornado WarningLSXCole, Moniteau50 min
Apr 22, 5:10 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Gasconade39 min
Apr 22, 5:12 PM CDTTornado WarningLSXBoone, Callaway, Cole48 min
Apr 22, 5:49 PM CDTTornado WarningLSXCallaway, Gasconade, Montgomery, Osage41 min
Apr 22, 6:05 PM CDTSevere Thunderstorm WarningLSXCole, Osage40 min
Apr 22, 6:22 PM CDTTornado WarningLSXFranklin, Gasconade, Lincoln, Montgomery, Warren38 min
Apr 22, 6:36 PM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade, Osage39 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2011Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.